Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Light periods, low WBC count, stiff knee and neck. Can anyone help?

My periods are becoming almost non exsistant. Last one i had was 3 weeks ago and it was very light and lasted maybe 3 days and before that it had been 6 weeks before i had one. Then my blood work showed I had a low white blood count. and I have also had a stiff knee and neck . I should be getting insurance soon to find out something. Can anyone help?
Asked On : Thu, 10 May 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Your query should also include your age, as that it an important factor in diagnosis. Offhand, I'd say you seem to be osteoporotic, having aches and pains in both neck and knee. If you are approaching middle-age or past it, I think maybe scanty periods is not so much an issue as improvement in general health, physiotherapy- exercises for neck and quadriceps, plus calcium and vitamin D supplements, as well as bone density estimations.
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor